# SDR DHL2001741008

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING IN, THE CARGO SMOKE LIGHT CAME ON MOMENTARILY AND THEN OFF.TESTED MAIN CARGO SMOKE DETECTOR SYSTEM IAW B727-200 FREIGHTER MANUAL CHAPTER 26.  SYSTEM OPS CHECK GOOD AT THIS TIME.
